# SDR QXEA2020100200299

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 9,646 hours, 5,641 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSATISFACTORY AUTO-LAND ROLL OUT ON RUNWAY 10R.  VEERED LEFT JUST AFTER TD (AUTOLAND 1).  REMOVED FROM SERVICE, REF W/O 289036 N/R-00003 FOR ADJ OF FEEDBACK SENSORS TAXIED A/C.  NO DEFECTS NOTED, REF LP 921416 FOR CAT 3 RETURN TO SERVICE CLEARS DEFECT 921409, PLACARDS REMOVED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
